# SDR SRAA960705

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ballscrew
- Part number: 8430M2
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED RIGHT MLG WAS SLOW TO RETRACT.  RECYCLED GEAR AND ACCOMPLISHED AIR TURNBACK, LANDING WITHOUT INCIDENT.  CONTINUED A SERIES OF 3 FLIGHTS WITH GEARS DOWN, AT ANC THE FINAL DESTINATION THE RIGHT MLG WAS INSPECTED AND FOUND THE FORWARD BALLSCREW WORN.  REPLACED UNIT AND PERFORMED OPS CK PER MM CH 32.
